Blog

Does Mucinex Fast-Max severe congestion and cough contain acetaminophen?

Does Mucinex Fast-Max severe congestion and cough contain acetaminophen?

This product contains acetaminophen. Severe liver damage may occur if you take: more than 6 doses in 24 hours, which is the maximum daily amount.

Does Mucinex Fast-Max have an antihistamine in it?

What is Mucinex Fast-Max Night Time Cold and Flu? Acetaminophen is a pain reliever and fever reducer. Diphenhydramine is an antihistamine. Phenylephrine is a decongestant.

What is the difference between Mucinex Fast-Max and Mucinex DM?

Mucinex Fast-Max DM Max has the same active ingredients as Mucinex DM, only in liquid instead of pill form. Mucinex Fast-Max Severe Congestion and Cough is identical to Mucinex Fast-Max DM Max, plus a little phenylephrine (which is also sold as Sudafed).

What are the ingredients in Mucinex Fast-Max severe congestion and cough?

Ingredients

  • Ingredients. Active IngredientsS; (in each 20 mL) Maximum Strength* MUCINEX Fast-Max Severe Congestion & Cough: Dextromethorphan HBr 20 mg Purpose(s) Cough suppressant ; Guaifenesin 400 mg Purpose(s) Expectorant ; Phenylephrine HCl 10 mg Purpose(s) Nasal decongestant.
  • Directions. Use as directed.
  • Warnings.

Does Mucinex Fast Max make your heart race?

The pseudoephedrine in Mucinex D can affect your heart and increase your blood pressure. Symptoms of heart-related side effects include: increased heart rate. pounding heart beat.

Does mucinex make you cough more?

Guaifenesin helps loosen mucus and thin the secretions in your lungs. This effect helps make your cough more productive by allowing you to cough up and get rid of bothersome mucus.

What happens if you take too much Mucinex?

Symptoms of overdose may include: extreme drowsiness, blurred vision, confusion, hallucinations, slow/shallow breathing, seizures. If your doctor prescribed this medication, do not share this medication with others. Keep all regular medical and laboratory appointments.

Which is better Mucinex or Robitussin?

If you’re only looking to treat a cough, you may prefer Robitussin 12 Hour Cough Relief, which just contains dextromethorphan. On the other hand, you can use Mucinex or Maximum Strength Mucinex, which only contain guaifenesin, to reduce congestion.

Which Mucinex is strongest?

Mucinex Maximum Strength contains 1200 mg of Guaifenesin bi-layer tablets and helps relieve chest congestion alone with thinning and loosening mucus.

How quickly does Mucinex Fast Max work?

Within 30 minutes, I can feel the results. It loosens mucus and, although this formula contains cough suppressing DXM, it makes it easier to cough up phlegm. It also helps with the normal fever, aches, and pains from being sick.

Is it OK to take Mucinex Fast Max with high blood pressure?

Yes, it’s fine for you to take Mucinex DM if you have high blood pressure. It contains two active ingredients: dextromethorphan and guaifenesin. Dextromethorphan is a cough suppressant. It affects the signals in the brain that trigger cough reflex.